Share:


RETRACTED ARTICLE: Periodic Solutions of Second Order Impulsive Differential Equations at Resonance via Variational Approach

    Jin Li Affiliation
    ; Jianlin Luo Affiliation
    ; Zaihong Wang Affiliation

Abstract

View retraction statement:


Retraction notice to “Periodic Solutions of Second Order Impulsive Differential Equations at Resonance via Variational Approach” [Math. Model. Anal. 19(5):664–675, 2014]

Keyword : Retraction

How to Cite
Li, J., Luo, J., & Wang, Z. (2014). RETRACTED ARTICLE: Periodic Solutions of Second Order Impulsive Differential Equations at Resonance via Variational Approach. Mathematical Modelling and Analysis, 19(5), 664-675. https://doi.org/10.3846/13926292.2014.980864
Published in Issue
Nov 1, 2014
Abstract Views
512
PDF Downloads
277
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.